Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking prednisone. Started itching and pain on leg. What is causing this and suggest cure?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
taking prednisone, had skin eruption on back of leg. itching with associated pain. what is it and what's the remedytaking prednisone for myasthenia gravi
s. had skin eruption on back of leg. itching and painful. What is it and what's the remedy?
Posted Wed, 5 Dec 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 1 hour later
Hi ,
Thanks for writing in.
The condition you are suffering from is acneform lesions and folliculitis.

It occurs due to long term intake of steroids like prednisolone.

The treatment of this condition is application of benzoyl peroxide lotion over the back and leg.
Also oral antibiotics like doxycycline for a month will be needed.
Also anti acne soap containing benzoyl peroxide would be helpful.
also shifting from prednisolone to other drug should be considered.

Hope this helps.
I would be available for follow up.

Dr Sudarshan
MD dermatologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor